# SDR 29GA94732081911A

- Difficulty date: August 19, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 30,122 hours, 37,734 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Contaminated
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4070 FKL/DUJ  PILOT REPORTED PLEASE INSPECT LEFT BRAKES WHEN TURNING LEFT BRAKE PEDAL FEELS WEAK.  PERFORMED BRAKE SYSTEM BLEEDING OPERATIONAL CHECK GOOD.
